# SDR ASMF2021120800317

- Difficulty date: October 25, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: XAMAY
- Make and model: Boeing 737-8
- Aircraft serial: 43756
- Aircraft time: 844 hours, 557 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 2529M66P04
- Part serial: GRT62055
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE WITH OIL LEAK, DURING TRANSIT CHECK, IT WAS A DETECTED AN OIL LEAK ON LEFT ENGINE. MAINTENANCE PERSONNEL PERFORMED A REVISION AT LEFT ENGINE,NO CONFIRMING OIL LEAK; AS A PRECAUTIONARY ACTION AT MEX, AN ENGINE OIL SYSTEM EXTERNAL, FAN COWL AND THRUST REVERSER OPEN INSPECTIONS WERE PERFORMED,  DETECTING LEAK ON STARTER GENERATOR; SO IT WAS REPLACED IAW AMM 80-11-11 AND LEFT ENGINE WAS RUNNING AT 70% OF N1 IAW AMM 71-00-00-710-801-G00, TESTED CORRECT.
